Nurofen Express Soluble 400mg Oral Powder helps relieve symptoms of mild to moderate pain such as:
-Rheumatic and muscular pain,
-Cold and flu symptoms such as sore throat and fever.
Active ingredient: Ibuprofen (as ibuprofen lynsinate) 400mg.Other ingredients: Sucrose 1.26g, Tartrazine 0.0067mg, Betadex, Lemon essence (containing natural flavouring substances and preparations, maltodextrin, modified maize starch and tartrazine E102), Saccharin sodium (E954), Sodium cyclamate (E952), Sodium citrate (E331), Sucrose.
Direction for Use
For oral administration and short-term use only. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.Dissolve the contents of the sachet in a glass of water, stir, and then drink immediately.Adults, the elderly and children aged over 12 years: initial dose - one sachet. Then, if necessary, one sachet up to three times a day as required. Leave at least six hours between doses and do not take more than 3 sachets (1200mg) in any 24 hour period.
Do not give to children under 12 years of age.Consult a doctor if symptoms persist or worsen, or if the product is required for more than 5 days when treating pain and 3 days when treating fever.